# SDR AU010363

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X775X10X10
- Condition: Leaking
- Location: Lt Mlg
- Part time: 119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN WHEEL TYRE CONTAINED A SLOW LEAK FROM ONE OF THE SIDEWALL VENT HOLES.
